# SDR IPXA2020061256414

- Difficulty date: June 10, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 21,525 hours, 13,287 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Deflector
- Part number: A5796040221500
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING CENTER FLAP O/B SIDE WATER DEFLECTOR BROKEN.  REMOVED AND REPLACED IAW SRM 51-40-21.
